# SDR UIEA2017110502174

- Difficulty date: November 5, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 82,329 hours, 20,001 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Light
- Condition: False Activation
- Location: Boost Pump
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE, RT FUEL BOOST PUMP LOW PRESSURE LIGHT ILLUMINATED.  EICAS MESSAGE CAME ON.  EXTINGUISH AFTER APPROX 2 MINUTES.  PERFORMED EICAS BITE IAW FIM 31-41-00/101, SYSTEM OK.
